# SDR C2XA02TY188

- Difficulty date: December 29, 2002
- Submitted: December 29, 2002
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 4,027 hours, 3,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE FORWARD DIGITAL AT COCKPIT ENTRANCE.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED, ALODINED, PRIMED AND INSTALLED STRAPS, DOUBLERS AND SHIMS I/A/W-EMB-135/145-SRM-51-21-10, CMP-51-21-04, 05 AND 06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
